# SDR DL78K030278

- Difficulty date: March 25, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 4,321 hours, 4,987 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ELEC ODOR IN REAR OF AIRCRAFT WITH OVERHEAD LIGHTS FLICKERING.  REPLACED AFT GALLEY ENTRANCE LIGHT BALLAST.
